View Full Version : Vyvanse and insomnia


JulesT81
08-04-16, 01:58 PM
Just started Vyvanse a week ago. Does insomnia ware off? Was taking Ritalin but all it ever did was made me drowsy! Few years ago did take short acting Dex eventually was able to sleep on that as well.

Vyvanse has been great otherwise and more reliable release during the day but I'm exhausted and my doc want me to take it every day for a month before having small breaks. I'm taking 50mg. In Australia we can only get 30, 50 and 70mg.

Thanks

Lily_Bee211
08-04-16, 02:59 PM
If you have sleeping problems while taking Vyvanse, you might be taking the pill too late in the day. Make sure you take the pill before 11 am. I take my pill at 6am during school days and then on the weekend, I take it near 10am. I remember taking my pill at 1pm, got zero sleep that night! Yikes. :eek:

JulesT81
08-04-16, 03:21 PM
Thank you for response. I take it around 6am I guess just give it the month like doc suggested see how we go.

oasismonkey
08-04-16, 06:13 PM
One way to adjust is to set your alarm for the same time very morning. That will get you on the right sleep schedule. Because if you wake up at 6 am every day, but one night go to bed at 2, your body will sleep.

Little Nut
08-05-16, 10:35 AM
My experience w/ Dex and insomnia,


It takes 3+ weeks after I make a change to my dosing schedule to assess how it is impacting my sleep.

Initially when I increased a dose it would negatively impact my sleep pattern for ~week or more as blood stream reached equilibrium.

Then over the course of 2 weeks or so my sleeping would improve as my body adjusted to the increased in Dex and it was then (3 weeks after the change) that I could assess how big a problem sleeping was.


So, If I make a change for sleep problems I wait at least 3 weeks to assess how well it worked. That also means if I increase dose for efficacy and it disturbs my sleep, I still have to wait for ~3 weeks to see if it is going to be a problem or not. For others, it may take a little less or a little more time for your body to reasonable adjust to the change. HTH, -LN